Lyrica..... side effects handshaking?

Discussion in 'Fibromyalgia Main Forum' started by fibrobutterfly, Jan 31, 2009.

  1. My right hand shakes alot lately, I have been on lyrica for over a yr. My dr suggested I lower the dose, but still shaking. It worries me but she doesn't seem concerned. I am 62 maybe just old age? It makes me nervous, but don't want yet another pill for that! Grrrrr. Lyrica lists trembling as a side effect.
  2. monica33flowers

    monica33flowers New Member

    Hi Fibrobutterfly,
    Just to let you know I was only on 150mg of Lyrica and both of my hands shook horribly. I have since stopped the Lyrica because of weight gain issues and the tremors in hands/arms have calmed down considerably. Also, when I took Neurontin I had the same problem.
  3. ironspine

    ironspine New Member

    Hi Butterfly,
    Sorry about your problem! I also take Lyrica (200mg day) and I have tremors in my hands, but also in other parts of my body. I sometimes involuntarily move a certain way, and it can be embarassing. I feel like I can't control myself in what I say and how I act.
    I don't want to quit Lyrica though, because it helps me so much.
    Since I stay at home, it's not so bad.
    I hope you find an answer!
  4. LadyCarol

    LadyCarol Member

    My mother got the hand shaking as a result of her meds. The doctor didn't bother about it but the hospital soon sorted it out by putting her on a different combination of medications and fewer in number as well.

    It's worth getting a second opinion if your doctor is unable to resolve your hand shaking issues, you shouldn't have to live with hand shakes when there are alternative medications options available.
  5. thanks it is soo annoying but the lyrica helps, grrr take one thing get another.
  6. Gloria37074

    Gloria37074 New Member

    I, too, am 62. I take 600 MG of Lyrica daily and my hands do not shake all the time,
    just ever so often when I am tired.
    I also take Cymbalta on a daily basis. I wear a pain patch and take hydrocone to minimize my pain. My limbs jerk ever so often but as long as I am not in the pain I used to be in, I can survive. I just would like someone to find a cure. :)
  7. lovethesun

    lovethesun New Member

    Just wanted to say hi
  8. I tried to lower the lyrica but got the bad headaches to start so went back on. The dr said she wants to watch it and do a brain mri down the road. ANOTHER PROBLEM! The shaaking worries me, she still doesn't think its from lyrica. I may call the company directly and see what they say.

    thanks for the replies.
  9. tcpolchies

    tcpolchies New Member

    I have the shakes in different parts of my body and usually when I am extremely fatigued. This has been ongoing since I was ill stricken with both FMS/CFS -ME. 100 mg a day of Lyrica helped with energy, but I noticed a mood change as well as excessive weight gain. The mood change was irritability, ect..."grouch syndrome"! lol! Off Lyrica trying to get the weight back to where it was. T~
  10. AuntTammie

    AuntTammie New Member

    If you can show that you have tried a lot of different meds and they have not worked and/or have given you bad side effects, it will actually strengthen your case for disability from what I've been told (and experienced). I found out through lots of trial that there are very, very few meds that I can take w/o having major problems from them and they do not help me - they make my symptoms worse...only a couple of exceptions to this and I cannot take those for any length of time either - just when things are extremely bad. I documented this on my last disability review, and my SSDI was continued.
  11. bjf9449

    bjf9449 New Member

    My eyes hurt, it seems like I read something about Lyrica affecting the eyes, but can't find anything aabout it now. I've thought about going off it. Has anybody had eye or facial problems with Lyrica?
  12. LonelyHearts

    LonelyHearts New Member